Search Results: 1 - 10 of 100 matches for " "
All listed articles are free for downloading (OA Articles)
Page 1 /100
Display every page Item
Errata to: Local contribution to the Lefschetz fixed point formula  [PDF]
Mark Goresky,Robert MacPherson
Mathematics , 2003,
Abstract: This note contains a correction to the paper, ``Local contribution to the Lefschetz fixed point formula'', Inv. Math. 111 (1993), pp. 1-33.
A Lefschetz fixed point formula for symplectomorphisms  [PDF]
Laurent Charles
Mathematics , 2010, DOI: 10.1016/j.geomphys.2010.07.002
Abstract: Consider a compact K\"ahler manifold endowed with a prequantum bundle. Following the geometric quantization scheme, the associated quantum spaces are the spaces of holomorphic sections of the tensor powers of the prequantum bundle. In this paper we construct an asymptotic representation of the prequantum bundle automorphism group in these quantum spaces. We estimate the characters of these representations under some transversality assumption. The formula obtained generalizes in some sense the Lefschetz fixed point formula for the automorphisms of the prequantum bundle preserving its holomorphic structure. Our results will be applied in two forthcoming papers to the quantum representation of the mapping class group.
An equivariant Lefschetz fixed-point formula for correspondences  [PDF]
Ivo Dell'Ambrogio,Heath Emerson,Ralf Meyer
Mathematics , 2013,
Abstract: We compute the trace of an endomorphism in equivariant bivariant K-theory for a compact group G in several ways: geometrically using geometric correspondences, algebraically using localisation, and as a Hattori-Stallings trace. This results in an equivariant version of the classical Lefschetz fixed-point theorem, which applies to arbitrary equivariant correspondences, not just maps.
A Lefschetz fixed-point formula for certain orbifold C*-algebras  [PDF]
Siegfried Echterhoff,Heath Emerson,Hyun Jeong Kim
Mathematics , 2007,
Abstract: Using Poincar\'e duality in K-theory, we state and prove a Lefschetz fixed point formula for endomorphisms of cross product C*-algebras $C_0(X)\cross G$ coming from covariant pairs. Here $G$ is assumed countable, $X$ a manifold, and $X\cross G$ cocompact and proper. The formula in question expresses the graded trace of the map on rationalized K-theory of $C_0(X)\cross G$ induced by the endomorphism, \emph{i.e.} the Lefschetz number, in terms of fixed orbits and representation-theoretic data connected with certain isotropy subgroups of the isotropy group at that point. The technique is to use noncommutative Poinca\'e duality and the formal Lefschetz lemma of the second author.
Concentration theorem and relative fixed point formula of Lefschetz type in Arakelov geometry  [PDF]
Shun Tang
Mathematics , 2010,
Abstract: In this paper we prove a concentration theorem for arithmetic $K_0$-theory, this theorem can be viewed as an analog of R. Thomason's result in the arithmetic case. We will use this arithmetic concentration theorem to prove a relative fixed point formula of Lefschetz type in the context of Arakelov geometry. Such a formula was conjectured of a slightly stronger form by K. K\"{o}hler and D. Roessler and they also gave a correct route of its proof. Nevertheless our new proof is much simpler since it looks more natural and it doesn't involve too many complicated computations.
Localized Index and $L^2$-Lefschetz fixed point formula for orbifolds  [PDF]
Bai-Ling Wang,Hang Wang
Mathematics , 2013,
Abstract: We study a class of localized indices for the Dirac type operators on a complete Riemannian orbifold, where a discrete group acts properly, co-compactly and isometrically. These localized indices, generalizing the $L^2$-index of Atiyah, are obtained by taking certain traces of the higher index for the Dirac type operators along conjugacy classes of the discrete group. Applying the local index technique, we also obtain an $L^2$-version of the Lefschetz fixed point formula for orbifolds. These cohomological formulae for the localized indices give rise to a class of refined topological invariants for the quotient orbifold.
A Lefschetz fixed point formula for singular arithmetic schemes with smooth generic fibres  [PDF]
Shun Tang
Mathematics , 2010,
Abstract: In this article, we consider singular equivariant arithmetic schemes whose generic fibres are smooth. For such schemes, we prove a relative fixed point formula of Lefschetz type in the context of Arakelov geometry. This formula is an analog, in the arithmetic case, of the Lefschetz formula proved by R. W. Thomason. In particular, our result implies a fixed point formula which was conjectured by V. Maillot and D. R\"{o}ssler.
Lefschetz fixed point formula on a compact Riemannian manifold with boundary for some boundary conditions  [PDF]
Rung-Tzung Huang,Yoonweon Lee
Mathematics , 2014,
Abstract: In [8] the authors introduced a pair of new de Rham complexes on a compact oriented Riemannian manifold with boundary by using a pair of new boundary conditions to discuss the refined analytic torsion on a compact manifold with boundary. In this paper we discuss the Lefschetz fixed point formula on these complexes with respect to a smooth map having simple fixed points and satisfying some special condition near the boundary. For this purpose we are going to use the heat kernel method for the Lefschetz fixed point formula.
A fixed point formula of Lefschetz type in Arakelov geometry II: a residue formula  [PDF]
Kai Koehler,Damian Roessler
Mathematics , 2001, DOI: 10.1007/s002220100151
Abstract: This is the second of a series of papers dealing with an analog in Arakelov geometry of the holomorphic Lefschetz fixed point formula. We use the main result of the first paper to prove a residue formula "`a la Bott" for arithmetic characteristic classes living on arithmetic varieties acted upon by a diagonalisable torus; recent results of Bismut-Goette on the equivariant (Ray-Singer) analytic torsion play a key role in the proof.
A fixed point formula of Lefschetz type in Arakelov geometry III: representations of Chevalley schemes and heights of flag varieties  [PDF]
Christian Kaiser,Kai Koehler
Mathematics , 2001, DOI: 10.1007/s002220100187
Abstract: We give a new proof of the Jantzen sum formula for integral representations of Chevalley schemes over Spec Z. This is done by applying the fixed point formula of Lefschetz type in Arakelov geometry to generalized flag varieties. Our proof involves the computation of the equivariant Ray-Singer torsion for all equivariant bundles over complex homogeneous spaces. Furthermore, we find several explicit formulae for the global height of any generalized flag variety.
Page 1 /100
Display every page Item

Copyright © 2008-2017 Open Access Library. All rights reserved.